# SDR AALA201908279043

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 9,657 hours, 3,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210162372
- Part serial: 151999
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PERIODIC SERVICE CHECK OF OPERATIONAL TEST OF EMERGENCY LIGHTS FAULT EPSU (13WL) AFT L/DEU B (300RH7). REMOVED AND REPLACED EPSU 13WL IAW AMM 33-51-38 FOR  TROUBLESHOOTING. IAW AMM 33-51-38.
